# SDR SWAA2015081342811

- Difficulty date: August 5, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER JAMB AREA FLOOR SUPPORT CORRODED AT BS 195, BETWEEN LBL 45 TO LBL 55.  R & R FLOOR SUPPORT IAW SRM & DWG.
